# SDR HALA2009100700453

- Difficulty date: October 7, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 25,914 hours, 4,950 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Condition: Lack Of Lube
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON INITIATION OF THE FLIGHT CONTROL CHECK, CLICKING SOUND HEARD & SLIGHT BINDING FELT FROM BASE OF F/O YOKE.  INSP ELEV CONTROL CABLES UNDER COCKPIT AREA. NO DEFECTS NOTED. NOTICED CLICKING COMING FROM SWITCH CLUSTER AT RIGHT END OF ELEVATOR TORQUE TUBE, LUBED CLUSTER. OPS CHECKS OK. OK FOR SERVICE.
